# SDR UALA2012081304390

- Difficulty date: August 6, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB SKIN AT HSBL 229 ABOVE THE REAR SPAR HAS CORROSION OUT OF SRM LIMITS.  ACCOMPLISH RII INSPECTION OF AMIS ITEM 2342112.  INSTALLED INTERIM REPAIR PER ECRA 5510-02241.
